# SDR FDEA201409122596

- Difficulty date: September 12, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,836 hours, 25,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36211
- Condition: Damaged
- Location: Bs 660-680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN THERE IS A LIGHTNING STRIKE AT BS 660 - 680 STRINGER 9- 10L.  REPAIRED IAW EA   F-5330-T0311888 PART 1.   REPAIR CLASSIFIED MAJOR AS PER FEDEX GMM 6-2-100.
